Bernoulli is published by the Bernoulli Society for Mathematical Statistics and Probability and disseminated by the Institute of Mathematical Statistics on behalf of the Bernoulli Society. The journal provides a comprehensive account of important developments in the fields of statistics and probability, offering an international forum for both theoretical and applied work.

Top downloads over the last seven days

An adaptive Metropolis algorithmHeikki Haario, Eero Saksman, and Johanna TamminenVolume 7, Number 2 (2001)
GARCH processes: structure and estimationIstv\'an Berkes, Lajos Horv\'ath, and Piotr KokoszkaVolume 9, Number 2 (2003)
Least squares after model selection in high-dimensional sparse modelsAlexandre Belloni and Victor ChernozhukovVolume 19, Number 2 (2013)
Exponential convergence of Langevin distributions and their discrete approximationsGareth O. Roberts and Richard L. TweedieVolume 2, Number 4 (1996)
Multivariate Bernoulli distributionBin Dai, Shilin Ding, and Grace WahbaVolume 19, Number 4 (2013)
  • ISSN: 1350-7265 (print)
  • Publisher: Bernoulli Society for Mathematical Statistics and Probability
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1995--
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/bj